On the convergence of solutions of nonautonomous functional differential equations

Terjéki, József and Bartha, Mária: On the convergence of solutions of nonautonomous functional differential equations. In: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 16. pp. 1-8. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_016_001-008.pdf

Download (85kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 16
ISSN: 1417-3875
Page Range: pp. 1-8
Uncontrolled Keywords: Differenciálegyenlet - funkcionális
Additional Information: Bibliogr.: 8. p.
Date Deposited: 2017. Jun. 13. 13:35
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42776

Actions (login required)

View Item View Item